# SDR IPXA2024080549718

- Difficulty date: July 17, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N305UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27243
- Aircraft time: 70,232 hours, 24,152 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T32613
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - SKIN, AFT CARGO COMPARTMENT LOWER SKIN AT STA 1197+88~STA 1197+132 S-35R~S-36R.PERFORMED THE HEAT TREATMENT FROM 7075-O TO T62 CONDITION. I.A.W. EGAT EI NO.:F2024A53M-1838 SEQUENCE A PART A STEP 1.8) REV.0 AND SPWPS-HT-008 REV.32 AND SPDS-HT-005 REV.33 (REFER TO SHOP LOG NO:2024-241)
